Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 381-391
http://dx.doi.org/10.1155/S1048953395000347

Some new deterministic and random variational inequalities and their applications

1The University of Queensland, Department of Mathematics, Brisbane 4072, QLD, Australia
2Dalhousie University, Department of Mathematics, N.S., Halifax B3H 3J5, Canada
3Centre Universitaire de Shippagan, Department of Mathematics, N.B., Shippagan E0B 2P0, Canada

Received 1 June 1994; Revised 1 July 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xian-Zhi Yuan and Jean-Marc Roy, “Some new deterministic and random variational inequalities and their applications,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 381-391, 1995. https://doi.org/10.1155/S1048953395000347.